# SDR SWIA201333525

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 39,370 hours, 56,091 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG WOULD NOT RETRACT.  ATTEMPTED TO CYCLE THE GEAR BUT WOULD NOT RETRACT.  REPLACED LANDING GEAR SOLENOID VALVE AND GEAR HANDLE MODULE ASSY IAW AMM.  PN: 18190-003, SN ON: 758, SNOFF: 845, SNON: 120-38594-501, SNON: 120343,  SNOFF: 190451-306.
